Couldn't find what you looking for?

TRY OUR SEARCH!

I took plan b one step 3 weeks and 3 days ago..I'm really scared that I may be pregnant.. Today was supposed to be the day I got my period but I didn't get it..I am sometimes irregular but my past period cycle were 41 days and 35 days... I didn't have unprotected sex, but before intercourse ..my boyfriend did get precum on me..but we did have protected sex..but he said when he pulled out that he saw white stuff on his hand and presumes that it is sperm that may have slipped out..he check me and there was nothing on me..but his hands but I took it anyway after 21 hours..but now 3 weeks later I'm scared out of my mind..my stomach has been having some cramps or stomach pain and sometimes my bottom left side has a bit of pain..I'm really scared that I might be pregnant.. Do you think i am pregnant ? I will be taking a pregnancy test Saturday ..but I'm so scared.. Thanks again for you input.

Loading...

Taking EC can affect your periods. The subsequent periods may be earlier or later than usual.  Also you may miss one. I would be surprised if you were pregnant, but after 3 weeks, the test should be reliable.

Reply

Loading...